# SDR SWAA2019102838263

- Difficulty date: October 14, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL VAPOR BARRIER CRACKED BETWEEN BS. 663 TO BS. 663.75, BETWEEN RBL 25 TO RBL 40. / REPAIRED VAPOR BARRIER WEB IAW SRM & DWG.
